okay ill cut all the extra stuff and give the facts. -17 nearly 18. -on the pill have been for a couple of years. -fit and healthy. -slight eating problems just lately, not being able to eat much but thats all in my head. -was late for my last period by two days, had very dark discharge for 2 days before, then had the period normally but only lasted 3 days, when i normally last for about four days (period was due on the dec5th, it came on the dec7th). -I have a 28 day cycle controlled by the pill. -my boyfriend and i have unprotected sex frequently since the past 2 months and he ejaculates inside me almost all the time. Heres my dilemma. Because of my strange eating patterns, i have been going to the toilet alot and sometimes with diarrhea which i know may weaken the strength of the pill. The past 2 weeks he has been away on holiday and i havent had sex with anyone else obviously. Right now it is the Thursday22nd Dec. He came back on the Wed dec21st. I DID take the pill on tuesday the dec20th at around 11am. I did not take the pill on wednesday21st or thursday22nd and still havent. Since he has been back on the 21st dec wednesday night, we have had sex 5 times (twice on the 21st and 3 times today on the 22nd), all times he ejaculated in me. The 21st and 22nd are about the 15th,16th and/or 17th days of my cycle(started from the 7th). My discharge has been thin and clear in the past day or so too. In the 2-3/5 times we had sex, i layed down and didnt stand up for up to 30mins also. Please dont abuse me for what i did. Im just being honest. My question is could i be pregnant and should i continue or stop taking the pill? thank you.